# SDR VTZA96131

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Failed
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6167 - IAD-LGA - ABORTED THE TAKEOFF DUE TO THE MAIN BAGGAGE DOOR WARNING LIGHT ILLUMINATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 17607 IAW MEL 52-3 ON THE DOOR WARNING SYSTEM.  MX LATER CLEARED DMI NR 17607 ON 3-27-96 BY REPLACING THE BAGGAGE DOOR WARNING MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  MANUFACTURER IS CURRENTLY INVESTIGATING TO DETERMINE IF THE SWITCH DESIGN OR THEIR PLACEMENT IS AT FAULT FOR THE HIGH INCIDENCE OF FALSE BAGG DOOR WARNINGS.  (M)
